Large Deviations of Birkhoff’s Sums via the Approximation of Observables

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss two approaches for obtaining estimates of the large deviations of Birkhoff’s sums both are based on some approximation of observables. The first deals with two-sided Hölder approximation of continuous functions. The second method uses transference from estimates of the correlations to the large deviations.

Original languageEnglish
Pages (from-to)703-708
Number of pages6
JournalLobachevskii Journal of Mathematics
Volume41
Issue number4
DOIs
Publication statusPublished - 1 Apr 2020

Keywords

  • approximation spaces
  • correlations
  • Hölder continuous function
  • large deviations
  • RATES
  • DECAY
  • BILLIARDS
  • Holder continuous function
  • RECURRENCE TIMES

Fingerprint Dive into the research topics of 'Large Deviations of Birkhoff’s Sums via the Approximation of Observables'. Together they form a unique fingerprint.

Cite this